Some Remarks on Ranking Opportunity Sets and Arrow Impossibility Theorems: Correspondence Results

M.A. Ballester, J. Alcalde-Unzu

Research output: Contribution to journalArticleResearch

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)116-123
JournalJournal of economic theory
Volume124
Issue number1
DOIs
Publication statusPublished - 1 Jan 2005

Cite this

Ballester, M. A., & Alcalde-Unzu, J. (2005). Some Remarks on Ranking Opportunity Sets and Arrow Impossibility Theorems: Correspondence Results. Journal of economic theory, 124(1), 116-123. https://doi.org/10.1016/j.jet.2004.07.007